The nullity of a graph G, denoted by η(G), is the multiplicity of the eigenvalue zero in the spectrum of G. A unified approach is presented for the characterization of graphs of order n with η(G) = n − 4. All known results on trees, unicyclic graphs, bicyclic graphs, graphs with minimum degree 1, and r-partite graphs, for which η(G) = n − 4 are shown to be corollaries of a theorem of Chang, Huang and Yeh that characterizes all graphs with nullity n − 4.

Original languageEnglish
Pages (from-to)631-642
Number of pages12
Issue number3
Publication statusPublished - 2023

All Science Journal Classification (ASJC) codes

  • Chemistry(all)
  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics


Dive into the research topics of 'Characterizing Graphs with Nullity n−4'. Together they form a unique fingerprint.

Cite this